MathSciNet Relay Station
MathSciNet bibliographic data
MR2849624 03B48 (03B50 28E05 60A99)
Hui, Xiao Jing Generalization of the fundamental theorem of probability logic in multi-valued propositional logic. (Chinese) Acta Math. Appl. Sin. 34 (2011), no. 2, 217–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement